# SDR COMA0160697

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 13,967 hours, 13,858 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Part number: 601R31171
- Part serial: NA
- Condition: Cracked
- Location: Fs484
- Part time: 13,967 hours, 13,858 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL FLANGES AT BL36 AND ANGLES AT BL27 LEFT AND RIGHT SIDES ARE CRACKED.REPAIRED ANGLE AND INTERCOSTAL AT FS484 I/A/W WVAC EO 601R-53-2701.
